| Model Number |
67P055 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the trach tube cuff could not be filled during the pre-use check.Additional information was received on the 19th of may 2022 stating the balloon doesn't inflate properly.No patient injury or involvement were reported.
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms # (b)(4).No problems or issues were identified during the device history record review.Two samples were received for investigation in used conditions without original package.During the functional testing the samples were inflated with air, the cuff only inflated one side.According to the instruction for use (ifu) the pilot balloon was manipulated, and the cuff inflated for two samples.The complaint was not confirmed.The root cause could not be determined since the sample successfully passed functional test.No corrective actions were taken since the complaint was not confirmed.